Total views : 169

Modeling of an Epidemiological Model

Affiliations

  • Faculty of Sciences Institute of Mathematics University Constantine 1, Algeria

Abstract


The aim of this paper is to present mathematical modeling of the spread of infection in the context of the transmission of the human immunodeficiency virus HIV. The method is based on the models suggested by KHALLIL methods to reduce a complex model.

Keywords

HIV/AIDS Epidemic, Singular Perturbation, Slow and Fast Variable Epidemic Models.

Full Text:

 |  (PDF views: 185)

References


  • Anosov. On limit cycles in systems of differential equations with a small parameter in the highest derivatives. AMS Translations, Ser. 33:233–75.
  • Armstrong M. Coexistence of species competing for shared resources. Theortical Population Biology. 1976; 9(3):317– 28.
  • Boudjellaba S. Oscillations in a prey-predator-super predator system. Journal of Biological Systems. 1998; 6(1):17–33.
  • Brenan C, Petzold. Numerical Solution of Initial Value Problems in Differential-Algebraic Equations, North-Holland, Amsterdam; 1989.
  • Butler G. Persistence in dynamical systems. Journal of Differential Equations. 1986; 63(2):255–63.
  • Byrnes I. Bifurcation analysis of the zero dynamics and the practical stabilization of nonlinear minimum-phase systems. Asian Journal of Control. 2002; 4(2):171–85.
  • Campbell SL. Singular Systems of Differential Equations, Pitman: San Francisco; 1980.
  • Campbell SL. Singular Systems of Differential Equations II, Pitman: San Francisco;1982.
  • Diener Cd. Analyse Non Standard. Office des Publications Universitaires, Algeria; 1983.

Refbacks

  • There are currently no refbacks.


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.